# SDR C7WA200400081

- Difficulty date: March 3, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N764OU
- Make and model: Boeing 727222
- Aircraft serial: 19913
- Engine: Pwa JT9D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 65609472
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG UNSAFE LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT.  OPERATIONAL CHECK IAW MM.  OPS CHECK NORMAL.  (K)
